Alert archive / Florida / Flood Watches in 2014
Flood Watch 1, NWS Melbourne, FL
NWS Melbourne, FL issued this flood watch at Sep 29, 2014, 3:44 AM EDT for 6 counties in Florida. It took effect at Sep 29, 2014, 12:00 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2014, 3:44 AM EDT (07:44 UTC)
- In effect from
- Sep 29, 2014, 12:00 PM EDT
- Expired
- Sep 30, 2014, 9:00 PM EDT
- In force
- 33 hr
- Issued by
- NWS Melbourne, FL
- Flood severity
- None
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 7.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027 WGUS62 KMLB 290744 FFAMLB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MELBOURNE FL 344 AM EDT MON SEP 29 2014 ...FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH TUESDAY EVENING FOR EAST CENTRAL FLORIDA... FLZ041-044>047-053-054-058-059-064-141-144-147-301000- /O.NEW.KMLB.FA.A.0001.140929T1600Z-141001T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 344 AM EDT MON SEP 29 2014 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * FLOOD WATCH FOR EAST CENTRAL FLORIDA...INCLUDING THE FOLLOWING AREAS...LAKE...ORANGE...SEMINOLE...VOLUSIA...OSCEOLA...BREVARD... INDIAN RIVER...ST. LUCIE...MARTIN AND OKEECHOBEE. * FROM NOON EDT TODAY THROUGH TUESDAY EVENING * DEEP MOISTURE AND AN UPPER LEVEL DISTURBANCE ALOFT MOVING EASTWARD TOWARD NORTH FLORIDA WILL ALLOW NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON. SHOWERS AND STORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL AMOUNTS OF TWO TO THREE INCHES WITH SOME AREAS SEEING HIGHER AMOUNTS WHERE STORMS MOVE OVER THE SAME AREAS. THIS MAY OCCUR ALONG THE COASTAL COUNTIES IN THE LATE AFTERNOON INTO THE EVENING TODAY. THE THREAT FOR LOCALLY HEAVY RAINFALL IS EXPECTED TO CONTINUE ON TUESDAY AS A FRONTAL BOUNDARY DROPS INTO CENTRAL FLORIDA AND FOCUSES ANOTHER ROUND OF SHOWERS AND STORMS WITH HEAVY RAIN. TWO DAY RAINFALL ACCUMULATIONS MAY REACH FOUR TO SIX INCHES IN ISOLATED SPOTS. * ADDITIONAL HEAVY RAINFALL WOULD BRING POTENTIAL FLOODING TO ROADWAYS...AND LOW-LYING AND POOR DRAINAGE AREAS. AREAS THAT HAVE RECEIVED HEAVY RAINFALL OVER THE PAST WEEK WILL BE ESPECIALLY VULNERABLE TO FLOODING SHOULD HEAVY RAIN DEVELOP IN YOUR AREA. SMALLER CREEKS AND RIVERS ALREADY AT ELEVATED LEVELS MAY SEE RAPID RISES OF WATER WITH HEAVY RAINFALL LEADING TO THE POTENTIAL FOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR THE LATEST FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ VOLKMER
3 follow-up statements
024 WGUS62 KMLB 292030 FFAMLB FLOOD WATCH NATIONAL WEATHER SERVICE MELBOURNE FL 430 PM EDT MON SEP 29 2014 ...FLOOD WATCH REMAINS IN EFFECT THIS AFTERNOON THROUGH TUESDAY EVENING FOR EAST CENTRAL FLORIDA... FLZ041-044>047-053-054-058-059-064-141-144-147-010100- /O.CON.KMLB.FA.A.0001.000000T0000Z-141001T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 430 PM EDT MON SEP 29 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL VOLUSIA...INDIAN RIVER...INLAND VOLUSIA... MARTIN...NORTHERN BREVARD...NORTHERN LAKE...OKEECHOBEE... ORANGE...OSCEOLA...SEMINOLE...SOUTHERN BREVARD...SOUTHERN LAKE AND ST. LUCIE. * THROUGH TUESDAY EVENING * DEEP MOISTURE AND AN UPPER LEVEL DISTURBANCE ALOFT MOVING EASTWARD TOWARD NORTH FLORIDA WILL ALLOW NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON. SHOWERS AND STORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL AMOUNTS OF TWO TO THREE INCHES WITH SOME AREAS SEEING HIGHER AMOUNTS WHERE STORMS MOVE OVER THE SAME AREAS. THIS MAY OCCUR ALONG THE COASTAL COUNTIES IN THE LATE AFTERNOON INTO THE EVENING TODAY. THE THREAT FOR LOCALLY HEAVY RAINFALL IS EXPECTED TO CONTINUE ON TUESDAY AS A FRONTAL BOUNDARY DROPS INTO CENTRAL FLORIDA AND FOCUSES ANOTHER ROUND OF SHOWERS AND STORMS WITH HEAVY RAIN. TWO DAY RAINFALL ACCUMULATIONS MAY REACH FOUR TO SIX INCHES IN ISOLATED SPOTS. * ADDITIONAL HEAVY RAINFALL WOULD BRING POTENTIAL FLOODING TO ROADWAYS...AND LOW-LYING AND POOR DRAINAGE AREAS. AREAS THAT HAVE RECEIVED HEAVY RAINFALL OVER THE PAST WEEK WILL BE ESPECIALLY VULNERABLE TO FLOODING SHOULD HEAVY RAIN DEVELOP IN YOUR AREA. SMALLER CREEKS AND RIVERS ALREADY AT ELEVATED LEVELS MAY SEE RAPID RISES OF WATER WITH HEAVY RAINFALL LEADING TO THE POTENTIAL FOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR THE LATEST FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
586 WGUS62 KMLB 300750 FFAMLB FLOOD WATCH NATIONAL WEATHER SERVICE MELBOURNE FL 350 AM EDT TUE SEP 30 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING FOR EAST CENTRAL FLORIDA... FLZ041-044>047-053-054-058-059-064-141-144-147-010100- /O.CON.KMLB.FA.A.0001.000000T0000Z-141001T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 350 AM EDT TUE SEP 30 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * EAST CENTRAL FLORIDA...INCLUDING THE FOLLOWING AREAS...LAKE... ORANGE...SEMINOLE...VOLUSIA...OSCEOLA...BREVARD... INDIAN RIVER...ST. LUCIE...MARTIN AND OKEECHOBEE. * THROUGH THIS EVENING * DEEP MOISTURE AND AN APPROACHING FRONTAL BOUNDARY WILL ALLOW NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON. SHOWERS AND STORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL AMOUNTS OF TWO TO THREE INCHES WITH SOME LOCATIONS SEEING HIGHER AMOUNTS WHERE STORMS MOVE OVER THE SAME AREAS. THE HEAVIEST RAINFALL AMOUNTS MAY OCCUR FROM LAKE AND VOLUSIA COUNTIES SOUTH TO OSCEOLA AND BREVARD COUNTIES INCLUDING THE ORLANDO AREA THIS AFTERNOON. THE THREAT FOR LOCALLY HEAVY RAINFALL IS EXPECTED TO CONTINUE INTO EARLY EVENING AS THE FRONTAL BOUNDARY MOVES SOUTH TOWARD OSCEOLA AND BREVARD COUNTIES. ACROSS OKEECHOBEE COUNTY AND THE TREASURE COAST SHOWERS AND STORMS WITH LOCALLY HEAVY RAIN WILL MOVE EASTWARD TOWARD THE COAST FROM MID TO LATE AFTERNOON INTO THE EARLY EVENING HOURS WITH ADDITIONAL HEAVY RAIN AMOUNTS UP TO TWO TO THREE INCHES. * ADDITIONAL HEAVY RAINFALL WILL BRING THE POTENTIAL FOR FLOODING TO ROADWAYS...AND LOW-LYING AND POOR DRAINAGE AREAS. AREAS THAT HAVE RECEIVED HEAVY RAINFALL OVER THE PAST WEEK WILL BE ESPECIALLY VULNERABLE TO FLOODING SHOULD HEAVY RAIN DEVELOP. SMALLER CREEKS AND RIVERS ALREADY AT ELEVATED LEVELS MAY SEE RAPID RISES OF WATER WITH ANY HEAVY RAINFALL LEADING TO THE POTENTIAL FOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR THE LATEST FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS ROADWAYS. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && $$ VOLKMER
185 WGUS62 KMLB 010108 FFAMLB FLOOD WATCH NATIONAL WEATHER SERVICE MELBOURNE FL 908 PM EDT TUE SEP 30 2014 ...FLOOD WATCH FOR EAST CENTRAL FLORIDA HAS EXPIRED... FLZ041-044>047-053-054-058-059-064-141-144-147-010215- /O.EXP.KMLB.FA.A.0001.000000T0000Z-141001T0100Z/ /00000.0.OT.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 908 PM EDT TUE SEP 30 2014 ...FLOOD WATCH HAS EXPIRED... THE FLOOD WATCH FOR EAST CENTRAL FLORIDA HAS EXPIRED. RAIN SHOWERS ACROSS CENTRAL FLORIDA HAVE BECOME ISOLATED OVER THE PAST FEW HOURS AND ARE EXPECTED TO DISSIPATE COMPLETELY BY MIDNIGHT. ANY ADDITIONAL RAIN WILL BE TOO LIGHT TO GENERATE FLOODING OVERNIGHT. $$ BRAGAW
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this flood watch went out at Sep 29, 3:40 AM EDT, 4 minutes earlier.
Area forecast discussion, Sep 29, 3:40 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 AM EDT MON SEP 29 2014
.DISCUSSION...
...FLOOD WATCH WILL BE IN EFFECT FOR EAST CENTRAL FL THIS AFTERNOON
INTO TUESDAY EVENING...
...LOCALLY HEAVY RAINFALL EXPECTED THIS AFTERNOON AND TUESDAY...
TODAY...STRONG S/W ALOFT NEAR THE NRN GULF COAST WILL MOVE EASTWARD
TODAY AND INCREASE UPPER DIVERGENCE OVER E CENTRAL FL AS AN AREA OF
SFC LOW PRESSURE DEVELOPS AND MOVES TWD THE NRN FL PENINSULA BY THIS
EVENING. A FEW MID LVL IMPULSES ARE FORECAST TO MOVE TWD E CENTRAL
FL INTO THE AFTERNOON HOURS AS LOW LVL FLOW VEERS TO S THIS MORNING
AND SW THIS AFTERNOON. SHOULD SEE ENOUGH BREAKS IN THE CLOUD COVER
ACROSS THE ERN PORTION OF THE STATE TO GET SOME MORNING SUN TO WORK
ON INCREASINGLY MOIST AIRMASS WITH PWATS PROGGED TO INCREASE TO 2.2
TO 2.4 INCHES THIS AFTERNOON. APPEARS CONVECTIVE POTENTIAL WILL BE
MAXIMIZED IN THE MID TO LATE AFTERNOON AS EAST COAST SEA BREEZE
MOVES SLOWLY INLAND AND MEETS UP WITH CONVECTION DEVELOPING OVER THE
INTERIOR AND MOVING TOWARD THE COAST. 4KM WRF FOR SPC INDICATES HIGH
COVERAGE OF SHOWERS/STORMS DEVELOPING OVER E CENTRAL FL BY LATE
AFTERNOON AND MOVING TOWARD THE EAST COAST AND INTO THE NEAR SHORE
ATLANTIC WATERS THROUGH THIS EVENING. WITH THE EXTREMELY DEEP
MOISTURE AND DYNAMIC SUPPORT EXPECT SHOWERS WITH INTENSE RAINFALL
RATES WITH LOCAL AMOUNTS UP TO 2-4 INCHES WITH AREAS THAT SEE
REPEATED STORMS THIS AFTERNOON INTO THE EARLY EVENING. WILL HOIST A
FLOOD WATCH FOR THIS AFTERNOON INTO TUESDAY WITH THE THREAT FOR
LOCALLY HEAVY RAIN CONTINUING AGAIN TOMORROW AS THE FRONT DROPS
INTO CENTRAL FL TRAILING FROM THE LOW PRESSURE MOVING OFFSHORE. WILL
HAVE RAIN CHANCES AROUND 70 PERCENT MOST OF THE AREA AND THAT MAY BE
CONSERVATIVE. A FEW STRONG STORMS WILL HAVE FREQUENT LIGHTNING AND
THE POTENTIAL FOR GUSTY WINDS ABOVE 40 MPH AS THEY MOVE TOWARD THE
EAST COAST. HIGHS WILL BE IN THE UPPER 80S NORTH TO NEAR 90 AROUND
LAKE OKEECHOBEE.
TONIGHT...EXPECT ONGOING SHOWERS/THUNDERSTORMS ACROSS THE ERN HALF
OF E CENTRAL FL INTO THE EVENING HOURS BEFORE PUSHING INTO THE ATLC
BY AROUND MIDNIGHT. DEEP MOISTURE IN THE PREFRONTAL AIRMASS AND
ANOTHER MID LVL IMPULSE IN THE WESTERLY FLOW ALOFT WILL KEEP THE
CHANCE FOR SHOWERS ACROSS THE AREA THROUGH THE NIGHT. LOWS MAINLY IN
THE LOWER 70S WITH RAIN COOLED AIR.
TUE-TUE NIGHT...A WEAK FRONTAL BOUNDARY LOCATED ACROSS NORTH-CENTRAL
FLORIDA EARLY IN THE PERIOD WILL CONTINUE TO SLIDE SLOWLY SOUTHWARD.
AMPLE DEEP LAYER MOISTURE...MODEST INSTABILITY AND SHORTWAVE ENERGY
ALOFT WILL PROVIDE ABOVE NORMAL RAIN CHANCES (60 PERCENT) AGAIN ON
THIS DAY. THE CONCERN FOR LOCALIZED FLOODING CONTINUES. WESTERLY
STEERING FLOW WILL TAKE SHOWERS/STORMS ACROSS THE PENINSULA AND OFF
OF THE EAST COAST AT 15 TO 20 MPH.
WED-THU...FAIRLY DEEP MOISTURE CONTINUES ACROSS THE AREA WITH THE
OLD FRONTAL BOUNDARY PUSHING INTO THE SOUTHERN PENINSULA. A LIGHT
PRESSURE GRADIENT WILL BE PRESENT OVER THE AREA WITH AN EAST COAST
SEA BREEZE FORECAST EACH DAY. WESTERLY FLOW ABOVE THE SURFACE WILL
REMAIN DOMINANT EACH DAY...THOUGH STEERING FLOW WINDS WILL BE WEAKER
THAN ON TUE. WILL GO WITH FAIRLY HIGH POPS AGAIN ON WED (40-50
PERCENT) AND 30 TO 40 PERCENT FOR THU. AGAIN...LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH NUISANCE FLOODING POSSIBLE ACROSS
AREAS THAT HAVE SEEN RECENT HEAVY RAINFALL TOTALS.
FRI-SUN...GENERAL TROUGHINESS ALOFT WILL ENCOMPASS THE EASTERN THIRD
OF THE CONUS THROUGH THIS TIME. ANOTHER FRONTAL BOUNDARY WILL DROP
INTO THE NORTH FLORIDA PENINSULA FRI OVERNIGHT...THEN INTO CENTRAL
FLORIDA DURING THE DAY ON SAT. BY SUNDAY IT WILL MOVE INTO THE
SOUTHERN PENINSULA. DECENT DEEP LAYER MOISTURE WILL AGAIN POOL ALONG
AND AHEAD OF THIS LATEST WEATHER SYSTEM. MODEL GUIDANCE SUGGESTS A
COOLER/DRYER AIRMASS BEHIND THIS FRONT. FOR NOW WILL KEEP 40 PERCENT
POPS IN FOR FRI...50 PERCENT FOR SAT AND GRADUALLY DRY THINGS OUT
SOUTH OF A KMLB-KISM LINE DURING THE DAY ON SUN AS THE FRONT PRESSES
SOUTHWARD.
&&
.AVIATION...
SCT-NMRS SHRA/TSRA EXPECTED ACROSS E CENTRAL FL THIS AFTERNOON AHEAD
OF A S/W TROUGH ALOFT MOVING TWD N FL. HAVE ADDED TEMPO TSRA THIS
AFTERNOON ALL TERMINALS AND EXPECT A CHC OF SHRA INTO LATE EVENING.
IFR CONDITIONS IN HEAVY RAIN EXPECTED WITH VSBYS BLO 3 MILES WITH
TSRA IN THE MID TO LATE AFTN.
&&
.MARINE...
SSE WINDS THIS MORNING WILL BECOME S-SW THIS AFTERNOON AND SW
TONIGHT. SEAS WILL AVERAGE 2-3 FT NEAR THE IMMEDIATE COAST AND 3-4
FT OFFSHORE. NUMEROUS SHOWERS AND STORMS WILL APPROACH FROM THE
INTRACOASTAL AND NEAR SHORE WATERS LATER THIS AFTERNOON INTO THIS
EVENING. STORM GUSTS OVER 34 KNOTS WILL BE THE MAIN HAZARD.
TUE-TUE NIGHT...INITIAL WSW WINDS WILL VEER TO NW DURING THE DAY
SURROUNDING DEVELOPING WEAK LOW PRESSURE NORTHEAST OF THE WATERS AS
WELL AS A WEAK FRONT SLIDING SOUTHWARD INTO THE AREA. INITIAL WINDS
SPEEDS OF 14-17 KTS OVER THE OPEN ATLANTIC WILL DECREASE TO 10-15
KTS DURING THE DAY AND 8-12 KTS OVERNIGHT TUE. DEEP MOISTURE OVER
THE AREA WILL PROVIDE FOR NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS OVER THE COASTAL WATERS WITH ACTIVITY MOVING OFF OF
THE COAST AT 15 TO 20 KTS. LOCALLY HEAVY RAINFALL IS FORECAST AND
STORMS MAY BE ACCOMPANIED BY GUSTY WINDS. SEAS 1 TO 3 FEET NEAR
SHORE AND 2 TO 4 FEET WELL OFFSHORE.
WED-FRI...THE FRONTAL BOUNDARY GRADUALLY MOVES SOUTH OF THE WATERS
ON WED WITH A WEAKER PRESSURE GRADIENT DEVELOPING OVER THE AREA.
EXPECT AN EAST COAST SEA BREEZE TO DEVELOP AND MOVE INLAND EACH
AFTERNOON. THE OFFSHORE STEERING FLOW WILL BE WEAKER WED-FRI...BUT
AMPLE MOISTURE WILL KEEP CHANCE WORDING FOR SHOWERS/STORMS IN THE
FORECAST. SEAS EXPECTED 2-3 FT NEAR SHORE TO 3-4 OFFSHORE.
&&
.HYDROLOGY...EARLY MORNING RIVER LEVELS ALONG THE ST JOHNS AT ASTOR
HAVE BEEN HOVERING AROUND 2.8 FT WHICH IS FLOOD STAGE. THE CURRENT
FORECAST IS FOR THE RIVER LEVEL TO REMAIN AROUND 2.8 FT THE NEXT
SEVERAL DAYS BUT MAY CREEP A BIT HIGHER DEPENDING ON FUTURE RAINFALL
THROUGH MID WEEK. AREA RIVERS AND CREEKS ARE RUNNING AT FAIRLY HIGH
LEVELS WITH THE HEAVY RAINS OVER THE PAST WEEK AND A HALF. THERE
WILL BE A CONCERN FOR RISES ON FAST RESPONDING SMALLER RIVERS AND
CREEKS LATER TODAY AND TUESDAY WITH ANY HEAVY RAINFALL WHICH MAY
LEAD TO MINOR FLOODING. AREAS THAT HAVE SEEN HEAVY RAIN OVER THE
PAST WEEK OR SO INCLUDING DAYTONA BEACH/NEW SMYRNA BEACH/PORTIONS OF
ORANGE/SEMINOLE/BREVARD AND INDIAN RIVER COUNTIES WILL BE ESPECIALLY
SUSCEPTIBLE TO ADDITIONAL HEAVY RAINFALL.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 87 73 86 73 / 70 70 60 30
MCO 89 73 89 72 / 70 60 60 30
MLB 88 74 88 73 / 70 60 60 30
VRB 88 73 90 73 / 70 60 60 30
LEE 88 73 88 72 / 70 50 60 30
SFB 88 74 89 73 / 70 60 60 30
ORL 89 74 89 74 / 70 60 60 30
FPR 89 73 90 72 / 70 60 60 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH FROM NOON EDT TODAY THROUGH TUESDAY EVENING FOR
COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...NONE.
&&
SHORT TERM/AVIATION...VOLKMER
LONG TERM....SEDLOCKHazardous weather outlook, Sep 28, 8:20 PM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 820 PM EDT SUN SEP 28 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-291200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 820 PM EDT SUN SEP 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...OVERNIGHT. .RIVER FLOOD IMPACT... THE SAINT JOHNS RIVER AT ASTOR REACHED MINOR FLOOD STAGE LATE THIS AFTERNOON AND BEEN HOVERING EITHER AT OR NEAR THAT STAGE THROUGH EARLY EVENING. IT IS FORECAST TO REMAIN NEARLY STEADY THROUGH THE NEXT SEVERAL DAYS...CAUSING MINOR INUNDATION OF PROPERTY AND RIVER ACCESSES IN THE AREA. ANY ADDITIONAL HEAVY RAINFALL FOCUSED WITHIN DRAINAGE BASINS WILL ADD TO THE WATER LEVELS IN CREEKS...RIVERS AND LAKES THAT HAVE RECEIVED SIGNIFICANT AMOUNTS OF RAIN THE PAST SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS NORTH FLORIDA AND INTO THE ATLANTIC EARLY THIS WEEK BRINGING ANOTHER FRONTAL BOUNDARY INTO THE CENTRAL FLORIDA PENINSULA THROUGH MID WEEK. THE THREAT FOR LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH AT LEAST TUESDAY...WITH AGGRAVATION OF STANDING WATER PROBLEMS AND INUNDATION OF ROADS AND OTHER POORLY DRAINED URBAN AND LOW LYING AREAS POSSIBLE. ANOTHER FRONTAL BOUNDARY IS FORECAST TO MOVE INTO THE REGION BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH SIGNIFICANT RAINFALL HAS ENDED FOR THE NIGHT...LOCAL FLOODING REMAINS A CONCERN ACROSS THE REGION. PLEASE CONTINUE TO REPORT ANY INSTANCES OF FLOODING OF PROPERTY OR ROADS...PARTICULARLY ALONG THE SAINT JOHNS RIVER. SPRATT/CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 10:44 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Osceola | 61 min |
| Sep 29, 11:13 AM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 62 min |
| Sep 29, 12:12 PM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 78 min |
| Sep 29, 12:51 PM EDT | Areal Flood Advisory | MLB | Volusia | 84 min |
| Sep 29, 1:55 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole, Volusia | 110 min |
| Sep 29, 2:18 PM EDT | Areal Flood Advisory | MLB | Brevard, Orange, Volusia | 87 min |
| Sep 29, 5:21 PM EDT | Special Weather Statement | MLB | Brevard | 54 min |
| Sep 29, 6:11 PM EDT | Areal Flood Advisory | MLB | Brevard | 109 min |
| Sep 29, 6:17 PM EDT | Special Marine Warning | MLB | 118 min | |
| Sep 29, 7:59 PM EDT | Areal Flood Advisory | MLB | Martin | 91 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.